Skip to Content

Side effects for mirtazapine and diazepam together?

Question is Closed
Report Favorite

Answers (2)

24 Jul 2012

Hope this helps:
Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

Votes: +0
Anonymous

25 Jul 2012

Hello sweetlittle6. Welcome to the site. You will be feeling, sleepy, lathargic, tired out. Your cognitive and motor skills will be impaired. Meaning any driving, tasks, jobs that require you to be focused and alert be giving you difficulty. Regards, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am having and EMG very painful?

I keep trying to have and EMG done but I freak out they gave me a script for Diazepam 10mg will that help relax and how long are the side effects ...

1 answer 11 Mar 2010

Effects of diazepam 10 iv injection on vascular system?

a male age 60 .after using dizepam for a long time says his veins on his hands disappeared completely ,is this kind of drug side effects or else?what ...

1 answer 3 Jun 2014

In older poeple on diazepam?

if you are on diazepam (5 ) mg, two times a day and have no problems and 79 years old but have a nerve problem but don't have any problem ...

1 answer 29 Aug 2014

Clarification on reason for weight gain on mirtazapine?

I have a script for mirtazapine 30mg which I have not yet filled, as I'm worried about side effects. I've been off antidepressants for ...

1 answer 6 Aug 2015

Sertraline didn't work whatsoever – will mirtazapine do the trick?

I was on sertraline for over 8 weeks with absolutely no effects whatsoever – neither side effects nor any noticeable improvement in my social ...

5 answers 20 days ago